# SDR CA090625007

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 36,576 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Line
- Part number: 3032125
- Condition: Cracked
- Location: At Prop Govenor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) PY LINE CRACKED AT FLARE FITTING AT PROP GOVENOR ATTACH POINT, ENGINE DECREASED TO IDLE.
